TITLE

Another Classification of the Class of Quasi-Games Which Become Fairer with Time

AUTHOR(S)
Binh, Nguyen Thanh
PUB. DATE
December 2003
SOURCE
Vietnam Journal of Mathematics;Dec2003, Vol. 31 Issue 4, p367
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let G be the class of all nondecreasing functions from N to N. We shall define a partial order on G and classify the class of all quasi-games fairer with time into a nondecreasing family of subclasses, directed by g ∈ G for which the smallest element coincides with the set of all games fairer with time.
ACCESSION #
12988912

 

Related Articles

  • A Simple Method for Sensitivity Analysis of Unmeasured Confounding. Yasutaka Chiba // Journal of Biometrics & Biostatistics;2012, Vol. 3 Issue 6, p1 

    The author describes a simple sensitivity analysis method of unmeasured confounding. He illustrates a notation used in describing the method. He notes that the sensitivity analysis formulas for difference measures can be straightforwardly extended to ratio measures. He states that the method can...

  • On Quasihomogeneous Strings. Ismagilov, R. S.; Sarkisyan, P. S. // Mathematical Notes;Jul/Aug2005, Vol. 78 Issue 1/2, p289 

    Presents the mathematical study on quasihomogeneous strings. Theory of inverse problem; Statement of the problem and formulation of the result; Identification of the class of strings with piecewise constant density whose spectrum coincides with that of a homogeneous string.

  • ...-Ideals and ...-Ideals in C( X). Azarpanah, F.; Mohamadian, R. // Acta Mathematica Sinica;Jun2007, Vol. 23 Issue 6, p989 

    It is well known that every prime ideal minimal over a z�ideal is also a z�ideal. The converse is also well known in C( X). Thus whenever I is an ideal in C( X), then $$ {\sqrt I } $$ is a z�ideal if and only if I is, in which case $$ {\sqrt I } = I $$ . We show the same fact for...

  • On Mixed Type Duality for Nondifferentiable Multiobjective Variational Problems. Husain, I.; Mattoo, Rumana G. // European Journal of Pure & Applied Mathematics;2010, Vol. 3 Issue 1, p81 

    A mixed type dual to a nondifferentiable variational problem involving higher order derivative is formulated and duality results are proved under generalized invexity conditions. Special cases are generated from our results.

  • PARTIAL HYPERBOLIC DIFFERENTIAL EQUATIONS WITH FINITE DELAY INVOLVING THE CAPUTO FRACTIONAL DERIVATIVE. Abbas, Said; Benchohra, Mouffak // Communications in Mathematical Analysis;2009, Vol. 7 Issue 2, p62 

    The article offers mathematical solutions to the fractional order initial value problems and nonlocal initial value problem. It uses Banach's contraction principle and the nonlinear alternative of Leray-Schauder type. It provides definitions, notations and preliminary facts of the solutions of...

  • Fast Rotating Spiral Light Beams. Razueva, E. V.; Abramochkin, E. G. // EPJ Web of Conferences;2015, Vol. 103, p1 

    Structurally stable rotating light fields (spiral beams) are investigated for various values of the rotation velocity. We prove that, in general, the fields may be described in terms of quasi-analytic functions. Some examples of spiral beams are presented.

  • On quasi-gasdynamic and quasi-hydrodynamic equations for binary gas mixtures. Elizarova, T.; Zlotnik, A.; Chetverushkin, B. // Doklady Mathematics;Nov2014, Vol. 90 Issue 3, p719 

    The article presents a mathematical research which examines quasi-gasdynamic (QGD) approach for binary gas mixtures. Details include the parabolicity of the QGD system, the derivation of an entropy balance equation, and the introduction of a quasi-hydrodynamic system. Also mentioned is...

  • On a special orthogonal decomposition of the space L(0, 1). Kashin, B. // Mathematical Notes;Mar2014, Vol. 95 Issue 3/4, p570 

    The article discusses special orthogonal decomposition of the space L2(0,1). Topics include space L2(0,1) decomposition into the orthogonal direct sum of subspace E1 and E2, the use of various notations, and presentation of the argument for the completeness of exposition. Also mentioned...

  • Model shift and strange attractor on Möbius strip. Chen Fang-yue; Chen Feng-juan // Applied Mathematics & Mechanics;Jul2003, Vol. 24 Issue 7, p845 

    A new model shift mapping was given in bilateral symbol space. It is topologically conjugate with the traditional shift mapping. Similar to Smale Horseshoe, a model was constructed correspondent to the model shift mapping, i.e., a class of mapping on Möbius strip was given. Its attractors'...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics